# SDR DL72W981858

- Difficulty date: August 12, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N2817W
- Make and model: Boeing 727247
- Aircraft serial: 20873
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Rib
- Part number: 652163388A
- Condition: Cracked
- Location: Nr 4 Te Midflap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SHOP VISIT, THE I/B AFT CLOSEOUT RIB WAS FOUND CRACKED.  THE RIB WAS REPAIRED BY INSTALLING A DOUBLER PER 727 MM 57-52-0, FIG 808.
